Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 16 found articles
 
 
  Derivations on Pseudoquotients
 
 
Title: Derivations on Pseudoquotients
Author: Majeed, A.
MikusiƄski, P.
Appeared in: Ukrainian mathematical journal
Paging: Volume 65 (2013) nr. 6 pages 959-966
Year: 2013
Contents:
Publisher: Springer US, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 16 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands